Author Topic: Side Effects of Anti-inflammatory meds...  (Read 230 times)

Offline Ro_intro

  • Ritten
  • *
  • Posts: 1
Side Effects of Anti-inflammatory meds...
« on: June 30, 2017, 10:26:04 AM »
Hey guys

I've had my baby Teddy for 3 years now so she's getting on a bit and more recently her back legs started going meaning she's less mobile now. I took her to the vet, although I'll admit I left it a bit late, but nonetheless the vet advised giving her anti inflammatory meds (loxicom) for this problem.

It's been two days since but I've noticed she has surprisingly become more active using her back legs however she keeps flinching and jumping randomly like she has a twitch? And it seems to be constant throughout the day. I try to soothe her by comforting her but it still happens. Also today she has diarrhoea, does anyone know if these things are linked to her meds? Maybe I should call the vet and explain what's happening? Appreciate any replies you have :)

Offline BigBen

  • Posts Too Much!
  • *****
  • Posts: 7297
  • Almost as smart as a rat
Re: Side Effects of Anti-inflammatory meds...
« Reply #1 on: June 30, 2017, 01:17:41 PM »
Definitely talk to your vet.  The diarrhea sounds like a side effect of the meloxicam, but the twitching sounds more like a neurological problem of some sort.  Good luck, and do let us know how you get on.
What is a rat?  King-sized love in a pint-sized package.
RatCode:  1m0f18r !B C? D+ F S-- ocA reC sM a+++ e++++ n